Ghent University Academic Bibliography

Advanced

A Leibniz differentiation formula for positive operators.

Christian Impens and I GAVREA (2002) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 271(1). p.175-181
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
271
issue
1
pages
175-181 pages
Web of Science type
Article
Web of Science id
000178102200013
JCR category
MATHEMATICS
JCR impact factor
0.458 (2002)
JCR rank
76/167 (2002)
JCR quartile
2 (2002)
ISSN
0022-247X
language
English
UGent publication?
yes
classification
A1
id
161749
handle
http://hdl.handle.net/1854/LU-161749
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:38:41
@article{161749,
  author       = {Impens, Christian and GAVREA, I},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  language     = {eng},
  number       = {1},
  pages        = {175--181},
  title        = {A Leibniz differentiation formula for positive operators.},
  volume       = {271},
  year         = {2002},
}

Chicago
Impens, Christian, and I GAVREA. 2002. “A Leibniz Differentiation Formula for Positive Operators.” Journal of Mathematical Analysis and Applications 271 (1): 175–181.
APA
Impens, C., & GAVREA, I. (2002). A Leibniz differentiation formula for positive operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 271(1), 175–181.
Vancouver
1.
Impens C, GAVREA I. A Leibniz differentiation formula for positive operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2002;271(1):175–81.
MLA
Impens, Christian, and I GAVREA. “A Leibniz Differentiation Formula for Positive Operators.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 271.1 (2002): 175–181. Print.